Leg swelling as a symptom of lipotase
Swelling of the hands and feet can be a symptom of the accumulation of lymph in the soft tissues. Normal lymph flows through a network of blood vessels and is filtered in lymph nodes from all foreign elements. If the free flow of lymph is disrupted, swollen feet and hands. The cause may be cancer, metabolic disorders, hereditary pathology.
Leg swelling as a symptom of venous insufficiency
In venous insufficiency, the blood flow is disturbed. The feet swell and hurt. At the initial stage of the disease, swellings are transient in nature and in the morning disappear completely. Progression venous insufficiency of the outflow of blood from the extremities is disturbed, the formation of trophic ulcers, which can lead to the occurrence of bleeding and is life threatening.
Leg swelling as a symptom of thrombosis
Blood clots – blood clots that prevent the normal outflow of blood from the legs. Thrombosis may affect superficial or deep veins that leads to persistent swelling of the limbs. If the clot breaks off, there is a condition threatening the patient's life.
Leg swelling as a symptom of heart insufficiency
With cardiovascular disease swelling of the legs occur systematically. Towards evening the patient is almost unable to button the shoes that were worn in the morning without any problems. By morning the swelling subside. But with the progression of cardiovascular disease swelling of feet constantly.
Leg swelling as a symptom of liver disease
At the initial stage of liver disease do not cause swelling of the legs. But in the later period occurs portal hypertension, change in production of albumin – a protein that carries control vascular permeability. The result is swelling of the feet bother you constantly.
Swelling of feet during pregnancy
After the twentieth week of pregnancy swelling of feet occurs in the morning. Typically, the doctor recommends to reduce the amount of salt intake. If swell not only the legs but also the face, the stomach, is rapid weight gain, worried about hypertension, the woman hospitalityat and receiving appropriate treatment.
Swelling of the legs when taking pharmaceuticals
Many drugs can cause edema of the feet. If your doctor has prescribed hormones, steroids, anabolic steroids, antidepressants, antidiabetic agents, calcium channel blockers and watch for swelling, should reconsider therapy and find treatments that will not be accompanied by such side effects.